Alert archive / Florida / Flash Flood Warnings in 2024
Flash Flood Warning 69, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Aug 5, 2024, 2:47 AM EDT for Dixie County, Lafayette County, Taylor County, Florida. It was in force for 11 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2024, 2:47 AM EDT (06:47 UTC)
- Expired
- Aug 5, 2024, 1:45 PM EDT
- In force
- 11 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dixie County, FL, Lafayette County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 108 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 9:00 AM EDT | FLASH FLOOD | Old Town, FL | Flooding was reported in the Old Town area via social media. |
| Aug 5, 10:00 AM EDT | FLASH FLOOD | 1 Se Howell Place, FL | Flooding was reported on Beach Road. |
| Aug 5, 10:30 AM EDT | FLASH FLOOD | Perry, FL | Media showed video of a flooded property in Perry with water near a structure. |
| Aug 5, 10:30 AM EDT | FLASH FLOOD | Tennille, FL | FL511 reported Highway 51 at Tennille was blocked due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 373 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 6.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 590 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.1
The text
As transmitted.
657
WGUS52 KTAE 050647
FFWTAE
FLC029-067-123-051445-
/O.NEW.KTAE.FF.W.0069.240805T0647Z-240805T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
247 AM EDT Mon Aug 5 2024
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Dixie County in Big Bend Florida...
Lafayette County in Big Bend Florida...
Taylor County in Big Bend Florida...
* Until 1045 AM EDT Monday.
* At 247 AM EDT, Doppler radar indicated heavy rain across the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mayo, Steinhatchee, Perry, Cross City, Horseshoe Point, Suwannee,
Horseshoe Beach, Salem, Carbur, Clara, Tennille, Cooks Hammock,
Athena, Howell Place, Jonesboro, Blue Springs, Hines, Pinland,
Fish Creek and Jena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3010 8312 2987 8288 2981 8294 2958 8295
2940 8302 2929 8317 2929 8323 2947 8344
2963 8342 2968 8353 2993 8377 3007 8406
3009 8399 3025 8391 3030 8382 3030 8347
3026 8326 3011 8322
FLASH FLOOD...RADAR INDICATED
$$
42-DVD4 follow-up statements
700
WGUS72 KTAE 051002
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
602 AM EDT Mon Aug 5 2024
FLC029-067-123-051445-
/O.CON.KTAE.FF.W.0069.000000T0000Z-240805T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dixie FL-Lafayette FL-Taylor FL-
602 AM EDT Mon Aug 5 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT THIS
MORNING FOR DIXIE, LAFAYETTE AND TAYLOR COUNTIES...
At 602 AM EDT, Doppler radar and automated rain gauges indicated
that heavy rain was falling across the warned area. Between 6 and 8
inches of rain have fallen. Additional rainfall amounts of 2 to 4
inches are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Mayo, Steinhatchee, Perry, Cross City, Horseshoe Point, Suwannee,
Horseshoe Beach, Salem, Carbur, Clara, Tennille, Cooks Hammock,
Athena, Howell Place, Jonesboro, Blue Springs, Hines, Pinland,
Fish Creek and Jena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3010 8312 2987 8288 2981 8294 2958 8295
2940 8302 2929 8317 2929 8323 2947 8344
2963 8342 2968 8353 2993 8377 3007 8406
3009 8399 3025 8391 3030 8382 3030 8347
3026 8326 3011 8322
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
42-DVD318
WGUS72 KTAE 051321
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
921 AM EDT Mon Aug 5 2024
FLC029-067-123-051445-
/O.CON.KTAE.FF.W.0069.000000T0000Z-240805T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dixie FL-Lafayette FL-Taylor FL-
921 AM EDT Mon Aug 5 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT THIS
MORNING FOR DIXIE, LAFAYETTE AND TAYLOR COUNTIES...
At 921 AM EDT, Doppler radar and automated rain gauges indicated
that heavy rain was falling across the warned area. Between 7 and 11
inches of rain have fallen. Additional rainfall amounts of 1 to 3
inches are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Mayo, Steinhatchee, Perry, Cross City, Horseshoe Point, Suwannee,
Horseshoe Beach, Salem, Carbur, Clara, Tennille, Cooks Hammock,
Athena, Howell Place, Jonesboro, Blue Springs, Hines, Pinland,
Fish Creek and Jena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3010 8312 2987 8288 2981 8294 2958 8295
2940 8302 2929 8317 2929 8323 2947 8344
2963 8342 2968 8353 2993 8377 3007 8406
3009 8399 3025 8391 3030 8382 3030 8347
3026 8326 3011 8322
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
73-YOUNG634
WGUS52 KTAE 051431
FFWTAE
FLC029-067-123-051745-
/O.EXT.KTAE.FF.W.0069.000000T0000Z-240805T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1031 AM EDT Mon Aug 5 2024
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Dixie County in Big Bend Florida...
Lafayette County in Big Bend Florida...
Taylor County in Big Bend Florida...
* Until 145 PM EDT.
* At 1031 AM EDT, Doppler radar and automated rain gauges indicated
heavy rain falling across the warned area. Between 8 and 12 inches
of rain have fallen. Additional rainfall amounts up to 2 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Steinhatchee, Perry, Cross City, Horseshoe Point, Suwannee,
Horseshoe Beach, Salem, Clara, Tennille, Carbur, Howell Place,
Cooks Hammock, Jonesboro, Jena, Hines, Blue Springs, Athena, Fish
Creek, Bird Island and Cedar Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2929 8323 2947 8344 2963 8342 2968 8353
2993 8377 3007 8406 3009 8399 3025 8391
3030 8382 3030 8363 3012 8348 3011 8337
2992 8293 2987 8288 2981 8294 2962 8297
2958 8295 2940 8302 2929 8317
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
73-YOUNG213
WGUS72 KTAE 051749
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
149 PM EDT Mon Aug 5 2024
FLC029-067-123-051759-
/O.EXP.KTAE.FF.W.0069.000000T0000Z-240805T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dixie FL-Lafayette FL-Taylor FL-
149 PM EDT Mon Aug 5 2024
...FLASH FLOOD WARNING HAS EXPIRED FOR DIXIE, LAFAYETTE AND TAYLOR
COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures and do not
drive on any water-covered roadways.
A Flood Watch remains in effect until 1100 AM EDT Tuesday for a
portion of Big Bend Florida.
&&
LAT...LON 2929 8323 2947 8344 2963 8342 2968 8353
2993 8377 3007 8406 3009 8399 3025 8391
3030 8382 3030 8363 3012 8348 3011 8337
2992 8293 2987 8288 2981 8294 2962 8297
2958 8295 2940 8302 2929 8317
$$
73-YOUNGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 1:09 AM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Aug 5, 1:09 AM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
Issued by National Weather Service Mobile AL
109 AM EDT Mon Aug 5 2024
...New AVIATION...
....ANY LAST MINUTE PREPARATIONS IN ADVANCE OF TROPICAL STORM DEBBY
SHOULD BE RUSHED TO COMPLETION AS EARLIEST REASONABLE ARRIVAL TIME
OF TROPICAL STORM FORCE WINDS ARRIVE BY SUNSET ALONG THE GULF
COAST...
.NEAR AND SHORT TERM...
(Through Monday Night)
Issued at 330 PM EDT Sun Aug 4 2024
Tropical Storm Debby continues to strengthen over the southeast
Gulf of Mexico, while moving north-northwest at 13 mph. Debby will
continue strengthening as it moves northward across the eastern
Gulf tonight, and is forecast to reach hurricane strength before
making landfall on the Florida Big Bend Coast on Monday.
Hurricane warnings remain around Apalachee Bay and inland Florida
counties from Jefferson eastward. Leon and Wakulla remain in a
tropical storm warning. Further north, tropical storm warnings in
Georgia from the state line northeast to Cook and Berrian
counties. Mitchell to Ben Hill counties have a tropical storm
watch. Waters in Apalachee Bay have a hurricane warning and west
of that in the coastal waters has a tropical storm warning.
A Flood Watch remains in effect for portions of the Florida Big
Bend and South Central Georgia. Widespread heavy rainfall of 10
to 15 inches are forecast across the southeast Florida Big Bend
and South- Central Georgia, with isolated amounts over 18 inches
possible. For the western Big Bend into parts of southwest
Georgia, 4 to 10 inches are forecast with isolated amounts over 18
inches possible. These higher totals would create significant and
life-threatening flash flooding. A Flood Warning is already in
effect for Monday afternoon for the Aucilla River at Lamont and
St. Marks River near Newport. Meanwhile, several rivers area are
already running unseasonably high, including the Ochlockonee,
Sopchoppy, and Withlacoochee. With this forecast, at least
moderate river flooding will be likely, and major flooding is
possible.
Life-threatening storm surge will be possible along and to the
right of where the center makes landfall. A Storm Surge Warning
remains in effect from Indian Pass east to the Suwannee river.
Storm Surge values have increased with west of the Aucilla River
to Indian Pass. From the Aucilla River to the Ochlockonee River, 6
to 10 feet of inundation is now possible over normally dry ground
near the shoreline. From the Ochlockonee River to Indian Pass, 4
to 6 feet of inundation is now possible over normally dry ground
near the shoreline. From the Aucilla River to the Suwannee River,
6 to 10 feet of inundation is possible over normally dry ground
near the shoreline. From Indian Pass to Mexico Beach, 1 to 2 feet
of inundation is possible over normally dry ground.
Isolated tornadoes will be possible today into Monday, mainly
along and right of the track of the center. A tornado watch is
in effect from Leon and Wakulla counties through the southeast Big
Bend and adjacent Georgia counties through 8pm EDT. Expect
extensions to this watch through the night.
&&
.LONG TERM...
(Wednesday through Saturday)
Issued at 330 PM EDT Sun Aug 4 2024
Through the majority of the long term, a drying trend will occur
as Debby progresses off Southeast U.S. Atlantic coast. Ridging
will build in following Debby's departure with predominately
north- northwest surface flow through Thursday evening. Large-
scale subsidence and drier air pushing in will keep PoPs less than
50% for areas west of the Apalachicola and Flint River basins
with 50-60% further east. PoPs will increase once again into the
weekend as surface flow becomes more southerly and better moisture
returns to the area.
&&
.AVIATION...
(00Z TAFS)
Issued at 748 PM EDT Sun Aug 4 2024
A large expanse of moderate rain from Hurricane Debby will
continue to expand northward and westward overnight and is
expected to affect most TAF sites over the next 24 hours. As Debby
gets closer to the coast, the background wind field will
gradually increase through the period. Winds will be gusty
through the entire forecast period, becoming strong to very strong
near and along the track of Debby. Low-level Wind Shear will first
affect the TLH site, and for most of the remaining TAF sites
during the day Monday. LLWS of 50 to 60 knots at 2000 feet are
possible, shifting northeasterly to northerly. Cigs will decrease
to IFR/LIFR at all terminals overnight into Monday with vsbys down
to less than a mile in heavier showers and squalls. /22
&&
.MARINE...
Issued at 330 PM EDT Sun Aug 4 2024
At 11 am EDT Sunday, Tropical Storm Debby continued to strengthen
over the southeast Gulf of Mexico, while moving north-northwest
at 13 mph. Debby will continue strengthening as it moves northward
across the eastern Gulf today and tonight, and is forecast to
reach hurricane strength before making landfall on the Florida Big
Bend Coast on Monday.
Conditions are rapidly deteriorating across the coastal waters. As
of Noon Eastern Time, East winds were gusting around 25 knots in
the nearshore waters. Meanwhile, Buoy 42036 about 90 miles
southeast of Apalachicola was reporting wind gusts near 40 knots
and seas around 10 feet.
Conditions will continue to deteriorate this afternoon and evening
as the outer rain bands of Debbie enter the waters with tropical
storm force winds, with hurricane conditions expected over the
waters east of Apalachicola late tonight and Monday. Debby will
exit the waters Monday evening but slow down along the Southeast
U.S. Atlantic coast, so moderate to fresh westerly breezes will
continue from Tuesday through Thursday.
&&
.FIRE WEATHER...
Issued at 330 PM EDT Sun Aug 4 2024
Tropical Storm Debby continues to strengthen off the west coast of
Florida and will continue on its trajectory to Apalachee Bay
tonight. Landfall is expected Monday morning. Heavy rain and
Tropical Storm force winds will begin to impact the region tonight
and continue through the day Monday. The system will exit the
region by Tuesday with improving conditions expected.
&&
.HYDROLOGY...
Issued at 330 PM EDT Sun Aug 4 2024
..Considerable to Potentially Catastrophic Life-Threatening Flash
Flooding Possible in the eastern Big Bend and I-75 Corridor of
southern Georgia...
As Tropical Storm Debby moves into and through the area over the
next 24-36 hours, widespread heavy rainfall will spread across the
area generally to the north and east of the center. This will
generally be across the Florida Big Bend and south central
Georgia. Rainfall totals from Apalachicola to Ashburn and eastward
will be 6 to 12 inches with localized maximum amounts up to 18
inches possible. These rainfall totals, especially if they fall in
a short period of time, will result in significant life-
threatening flash flooding. Due to these rainfall totals, wet
soils, and likely high rainfall rates, the Weather Prediction
Center has outlined the I-75 corridor and eastern Florida Big Bend
in an exceedingly rare High Risk of excessive rainfall (level 4
of 4). Much of the rest of south central Georgia and the western
Florida Big Bend is outlined in a Moderate Risk of excessive
rainfall (level 3 of 4). It's important to note that historically,
over 80% of all flood-related damages and nearly 40% of all
flood-related fatalities occur in a High Risk. The moderate and
high risks indicate that considerable to potentially catastrophic
life-threatening flash flooding in these areas.
For river flooding, moderate flooding is likely along the Big Bend
and south Georgia rivers with major flooding possible. Ensemble
forecasts still show some potential for major flooding along
several rivers. While some of our faster response rivers will rise
quickly initially, it will take several days for some of our
larger rivers (Ochlockonee, Withlacoochee, Suwannee) to reach
flood stage in some points. This will be a longer duration,
potentially significant river flood event for our area. Stay tuned
to later forecasts.
Additionally, water levels are already rising along parts of
Apalachee Bay. Expect a more significant rise in water levels and
storm surge as Debby approaches tonight. High tides on Monday are
around 4am ET and 3pm ET. The highest storm surge will occur to
the east of the center. Current forecast values are 6 to 10 feet
from the Ochlockonee River to the Suwannee River, 4 to 6 feet from
Indian Pass to the Ochlockonee River, and 1 to 2 feet from Mexico
Beach to Indian Pass. Remember that these are highly track-
dependent. A Storm Surge Warning remains in effect for all of
Apalachee Bay. Onshore flow will continue over parts of Apalachee
Bay through much of the day Monday before becoming more offshore
Tuesday based on the current forecast track.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 80 74 87 74 / 100 60 60 30
Panama City 86 76 93 79 / 80 40 30 20
Dothan 84 74 92 75 / 70 30 30 10
Albany 81 73 87 74 / 90 70 60 30
Valdosta 80 74 84 74 / 100 90 80 50
Cross City 83 76 87 76 / 100 80 80 50
Apalachicola 84 77 90 80 / 90 50 50 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for FLZ014>017-026-114.
Flood Watch through Tuesday morning for FLZ015-017>019-027>029-
034-115-118-127-128-134.
Hurricane Warning for FLZ018-019-027>029-034-115-118-127-128-
134.
High Rip Current Risk through late Tuesday night for FLZ108-112-
114-115.
Storm Surge Warning for FLZ115-118-127-128-134.
GA...Tropical Storm Warning for GAZ127>131-145>148-156>158.
Flood Watch through Tuesday morning for GAZ127>131-145>148-
157>161.
Hurricane Warning for GAZ159>161.
Tropical Storm Watch for GAZ125-126-143-144-155.
AL...None.
GM...Tropical Storm Warning for GMZ750-752-770-772.
Hurricane Warning for GMZ730-755-765-775.
&&
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM....Worster
AVIATION...WFO
MARINE...LF
FIRE WEATHER...Scholl
HYDROLOGY...YoungIn the hours before
Local storm report, Aug 4, 9:45 PM EDT, 5 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
945 PM EDT Sun Aug 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM Tropical Cyclone 3 W Sanborn 30.08N 84.66W
08/04/2024 Liberty FL Emergency Mngr
Large oak tree down across the northbound
lanes of CR-67 at Forest Road 184. The tree
took down the power lines. No injuries
reported. The roadway has been cleared and
the power lines have been repaired.
&&Local storm report, Aug 5, 2:12 AM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
212 AM EDT Mon Aug 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM Tropical Cyclone 1 SE Fish Creek 29.78N 83.56W
08/05/2024 Taylor FL Public
The public reported on social media a tree
down in the road on Highway 361 and Hagins
Cove Rd.
&&
IG3The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 6:19 AM EDT | Flash Flood Warning | TAE | Jefferson, Madison | 8 hr |
| Aug 5, 6:24 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 44 hr |
| Aug 5, 8:08 AM EDT | Small Craft Advisory | TAE | 18 hr | |
| Aug 5, 9:43 AM EDT | Flash Flood Warning | TAE | Lafayette, Madison, Taylor | 6 hr |
| Aug 5, 6:45 PM EDT | Special Weather Statement | TAE | Holmes | 45 min |
| Aug 5, 7:14 PM EDT | Special Weather Statement | TAE | Bay | 46 min |
| Aug 5, 7:29 PM EDT | Special Weather Statement | TAE | Holmes | 46 min |
Nearby
Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.